# SDR FDEA201402060275

- Difficulty date: February 6, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 60,768 hours, 22,114 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FX146N52181
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BET BS 1180 - BS 1280, LBL 45 HAS NICKS & SCRATCHES.  FS 1180 - 1280, LBL 45 SEAT TRACK, BLENDED DAMAGE IAW SRM 51-10-02, MATERIAL LOSS .039.  FOUND TO BE OUT OF  LIMITS IAW SRM 53-00-52 FIG101 DETAIL V.  R & R SEAT TRACK IAW DWG 146N5217.
